# SDR DALA2021091605524

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 68,506 hours, 31,613 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Unknown
- Location: Nr 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 NBR. 3 BRAKE REQ CHANGING DUE TO NBR 3 MAIN TIRE DAMAGE. MULTIPLE LOGS FOR THIS EVENT. CORRECTIVE ACTION: REMOVED AND REPLACED NBR 3 BRAKE PER A320 AMM 32-42 (8005445)
